# SDR DL76L090677

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 52,355 hours, 7,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LAV MODULE ON RT AFT F/C INOP.  FOUND BROKEN WIRE UNDER CARPET.  REPAIRED SAME, FOUND BROKEN WIRES BENEATH CARPET/TRIM STRIP.  REPAIRED WIRES OP CK GD.
